# SDR 2004FA0000293

- Difficulty date: March 5, 2004
- Submitted: April 7, 2004
- Operation: General aviation
- Aircraft: N2650U
- Make and model: Cessna 172D
- Aircraft serial: 17250250
- Engine: Cont O300D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Retainer
- Condition: Worn
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

FOUND PN 24077, UPPER VALVE SPRING RETAINER WORN OUT ALLOWING VALVE SPRING TO BYPASS IT.  CAUSED LOSS OF STATIC RPM AND SOME ROUGHNESS OCCASIONALLY.
